# SDR J4HC2013F00112

- Difficulty date: June 27, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N995SP
- Make and model: Dhav DHC2MK1
- Aircraft serial: 995
- Aircraft time: 15,666 hours
- Engine: Pwa R985*
- Engine time: 600 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Burned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

EXHAUST SEGMENTS BURNED THROUGH, CONTRIBUTING TO HIGHER THAN NORMAL INTAKE AIR TEMP RESULTING IN REDUCTION OF POWER DETECTED AT RUN UP.
